Translator Disclaimer
1 April 2016 Density-Dependent Responses of Natural Enemies to Soybean Aphid (Hemiptera: Aphididae) Populations
Author Affiliations +

In the absence of a text abstract the first page of the article is provided.

Sorry, your browser doesn't support embedded PDFs, Download First Page

D.R. Kandel, K.J. Tilmon, and T.L. Shuster "Density-Dependent Responses of Natural Enemies to Soybean Aphid (Hemiptera: Aphididae) Populations," Journal of Entomological Science 51(2), 168-177, (1 April 2016). https://doi.org/10.18474/JES15-30.1
Accepted: 13 July 2015; Published: 1 April 2016
JOURNAL ARTICLE
10 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top